Łatweprawko
Question no. 7055 3 pts basic PT
Question illustration: Can the use of sedatives or sleeping pills affect the way of driving a tram?

Can the use of sedatives or sleeping pills affect the way of driving a tram?

Show the correct answer

Correct answer

YES

Explanation

In the photo we see a pile of tablets and capsules. Taking sedatives or sleeping pills may affect the way you drive a tram - the answer is YES.

Sedatives and sleeping pills slow down the work of the brain: they make your reaction time longer, weaken concentration and coordination of movements, and they may also cause sleepiness. The effect of some of them lasts until the next day. Before driving, you read the leaflet and ask your doctor whether the medicine allows you to drive a vehicle - a tram driver is responsible for the lives of many passengers. If your doctor has prescribed such a medicine for you, ask them directly when you can go back to driving a tram, and tell your supervisor about it.

Legal basis: Art. 45 para. 1 point 1 of the Road Traffic Act (Prawo o ruchu drogowym)

Practise it in a test This question can come up in a mock exam. Take a test on the full pool in this category.
Take a test PT